# SDR AALA202108311356

- Difficulty date: August 30, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N9002U
- Make and model: Airbus A319-115
- Aircraft serial: 5698
- Aircraft time: 21,658 hours, 10,287 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING DESCENT FLIGHT CREW REPORTED A DIRTY / MUSTY SMELL AND SMELL DISAPPEARED WHEN THE #1 PACK WAS TURNED OFF.  **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
